Iterative component-wise bounds for the steady-state distribution of a Markov chain - Université de Versailles Saint-Quentin-en-Yvelines Access content directly
Journal Articles Numerical Linear Algebra with Applications Year : 2011

Iterative component-wise bounds for the steady-state distribution of a Markov chain

Abstract

We prove new iterative algorithms to provide component-wise bounds of the steady-state distribution of an irreducible and aperiodic Markov chain. These bounds are based on simple properties of (max,+) and (min,+) sequences. The bounds are improved at each iteration. Thus, we have a clear trade-off between tightness of the bounds (some algorithms converge to the true solution) and computation times. Copyright © 2011 John Wiley & Sons, Ltd.

Dates and versions

hal-01309352 , version 1 (29-04-2016)

Identifiers

Cite

Jean-Michel Fourneau, Ana Bušić. Iterative component-wise bounds for the steady-state distribution of a Markov chain. Numerical Linear Algebra with Applications, 2011, 18 (3), pp.1031-1049. ⟨10.1002/nla.824⟩. ⟨hal-01309352⟩
99 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More